Volume 43,Issue 2,2023 Table of Contents

Other Issues:  


On the Normalized Laplacian Spectra of some Double Join Operations of Graphs
  Weizhong WANG, Bin WEI
  2023,43(2):127-138 [Abstract(308)]  [View PDF 188.10 K (345)]
Extremal (Molecular) Trees with Respect to Multiplicative Sombor Indices
  Hechao LIU
  2023,43(2):139-149 [Abstract(270)]  [View PDF 864.99 K (212)]
Optimal $L(2,1,1)$-Labelings of Caterpillars
  Xiaoling ZHANG
  2023,43(2):150-160 [Abstract(222)]  [View PDF 233.66 K (194)]
Bounds of the Signed Edge Domination Number of Complete Multipartite Graphs
  Yancai ZHAO
  2023,43(2):161-165 [Abstract(216)]  [View PDF 121.60 K (192)]
Permutation Polynomials of $x^{1+\frac{q-1}{m}}+ax$
  Danyao WU, Pingzhi YUAN
  2023,43(2):166-174 [Abstract(210)]  [View PDF 147.02 K (177)]
Rota-Baxter Family Systems and Gr\"{o}bner-Shirshov Bases
  Guo Shaungjian
  2023,43(2):175-190 [Abstract(212)]  [View PDF 199.79 K (183)]
On Gorenstein Homological Dimensions of Groups
  Yueming XIANG
  2023,43(2):191-203 [Abstract(221)]  [View PDF 173.20 K (195)]
A Note on Some Inequalities of $GG$-$E$-Convexity
  Himanshu TIWARI, D. B. OJHA
  2023,43(2):204-212 [Abstract(230)]  [View PDF 137.66 K (222)]
A Positive Solution of Mixed Non-Linear Fractional Delay Differential Equations with Integral Boundary Conditions
  Dayanand K. VYAVAHARE, Vinod V. KHARAT
  2023,43(2):213-226 [Abstract(216)]  [View PDF 185.09 K (202)]
Two New Mock Theta Double Sums
  Jizhen YANG, Hanfei SONG, Zhizheng ZHANG
  2023,43(2):227-233 [Abstract(228)]  [View PDF 133.26 K (195)]
Numerical Range of the Linear Combination of Volterra Operator and Its Adjoint
  Jinxian WANG, Yuxia LIANG
  2023,43(2):234-240 [Abstract(196)]  [View PDF 140.38 K (177)]
On Skew Polycyclic Codes over $\mathbb{Z}_4[u]/\langle u^2-2\rangle$
  Wei QI, Xiaolei ZHANG
  2023,43(2):241-252 [Abstract(289)]  [View PDF 184.20 K (180)]